# SDR EIAA2010062

- Difficulty date: September 27, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT FOUND EMERGENCY LIGHT OUT IN STAIRWELL DOME LIGHT ASSY.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY.  OP'S CHECK NORMAL ON GROUND, REF MM 33-51-07 PAGE 203.
